# SDR ASAA2016121519065

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,566 hours, 9,517 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 6993
- Condition: Faulted
- Location: Anti Ice
- Part time: 6,003 hours, 1,702 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

USED ENGINE ANTI ICE DURING DECENT AND LANDING. ON LANDING NOTICED A NR 1 ENGINE COWL VALVE OPEN LIGHT APPEARED BURNED OUT. REPLACED THE BULBS DID NOT FIX, LIGHT WOULD NOT TEST. ACFT GROUNDED. REMOVED AND REPLACED THE LEFT GROUND WING THERMAL ANTI-ICING SOLENOID VALVE IAW AMM 30-11-12-000-801 AND 30-11-12-400-801 OPS TEST PASSED, PERFORMED NR 1 ENGINE COWL ANTI-ICE TEST, TEST PASSED IAW AMM 30-21-11-400-801.
